# SDR ERA2005F00009

- Difficulty date: November 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- Engine: Pwa PW121
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Plate
- Part number: 85312779001
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT UNDERGOING C1-CHECK, AWC 19810.  CORROSION ON LT NLG TRUNNION PLATE BEYOND MFG LIMITS.  REPLACED LT NLG TRUNNION PLATE IAW DWG.  (K)
